Advertisement

Continuity of the Solution Map in Quadratic Programs under Linear Perturbations

  • G. M. Lee
  • N. N. Tam
  • N. D. Yen
Article

Abstract

It is well known that the solution map of a quadratic program where only the linear part of the data is subject to perturbation is an upper Lipschitz multifunction. This paper characterizes the continuity and lower semicontinuity of that solution map.

Key Words

Quadratic programs linear perturbations solution maps continuity lower semicontinuity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Bank, B., Guddat, J., Klatte, D., Kummer, B., and Tammer, K., Non-Linear Parametric Optimization, Akademie Verlag, Berlin, Germany, 1982.Google Scholar
  2. Klatte, D., On the Lipschitz Behavior of Optimal Solutions in Parametric Problems of Quadratic Optimization and Linear Complementarity, Optimization, Vol. 16, pp. 819–831, 1985.zbMATHMathSciNetGoogle Scholar
  3. Cottle, R. W., Pang, J. S., and Stone, R. E., The Linear Complementarity Problem, Academic Press, New York, NY, 1992.zbMATHGoogle Scholar
  4. Tam, N. N., and Yen, N. D., Continuity Properties of the Karush-Kuhn-Tucker Point Set in Quadratic Programming Problems, Mathematical Programming, Vol. 85, pp. 193–206, 1999.CrossRefMathSciNetzbMATHGoogle Scholar
  5. Tam, N. N., On Continuity of the Solution Map in Quadratic Programming, Acta Mathematica Vietnamica, Vol. 24, pp. 47–61, 1999.MathSciNetzbMATHGoogle Scholar
  6. Tam, N. N., Sufficient Conditions for the Stability of the Karush-Kuhn-Tucker Point Set in Quadratic Programming, Optimization, Vol. 50, pp. 45–60, 2001.MathSciNetzbMATHGoogle Scholar
  7. Tam, N. N., Directional Differentiability of the Optimal Value Function in Indefinite Quadratic Programming, Acta Mathematica Vietnamica, Vol. 26, pp. 377–394, 2001.MathSciNetzbMATHGoogle Scholar
  8. Phu, H. X., and Yen, N. D., On the Stability of Solutions to Quadratic Programming Problems, Mathematical Programming, Vol. 89, pp. 385–394, 2001.CrossRefMathSciNetzbMATHGoogle Scholar
  9. Tam, N. N., Continuity of the Optimal Value Function in Indefinite Quadratic Programming, Journal of Global Optimization, Vol. 23, pp. 43–61, 2002.CrossRefMathSciNetzbMATHGoogle Scholar
  10. Mangasarian, O. L., and Shiau, T. H., Lipschitz Continuity of Solutions of Linear Inequalities Programs and Complementarity Problems, SIAM Journal on Control and Optimization, Vol. 25, pp. 583–594, 1987.CrossRefMathSciNetzbMATHGoogle Scholar
  11. Eaves, B. C., On Quadratic Programming, Management Science, Vol. 17, pp. 698–711, 1971.zbMATHGoogle Scholar
  12. Rockafellar, R. T., Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970.zbMATHGoogle Scholar
  13. Frank, M., and Wolfe, P., An Algorithm for Quadratic Programming, Naval Research Logistics Quarterly, Vol. 3, pp. 95–110, 1956.MathSciNetGoogle Scholar
  14. Blum, E., and Oettli, W., Direct Proof of an Existence Theorem for Quadratic Programming, Operations Research, Vol. 20, pp. 165–167, 1972.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • G. M. Lee
    • 1
  • N. N. Tam
    • 2
  • N. D. Yen
    • 3
  1. 1.Department of Applied MathematicsPukyong National UniversityPusanKorea
  2. 2.Department of MathematicsHanoi Pedagogical Institute No. 2Vinh PhucVietnam
  3. 3.Institute of MathematicsVietnamese Academy of Science and TechnologyHanoiVietnam

Personalised recommendations